# SDR AALA202211181223

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737823
- Aircraft serial: 44470
- Aircraft time: 5,420 hours, 2,049 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Frame
- Condition: Damaged
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: VERY DIFFICULT TO UNLOCK LEFT AFT LAVATORY DOOR. SECURED TOP DOOR FRAME ON AFT LEFT LAVATORY.
